# SDR GTIA201312121068

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 27,378 hours, 13,094 cycles
- System (JASC): 2424 · AC Regulator
- Part: Csd
- Part number: 520913
- Part serial: G0521730
- Condition: Faulted
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR TEST FAILED IAW WEEKLY CHECK.  R & R CSMG ASSY W/SERVICABLE UNIT IAW AMM.  EMERGENCY GENERATOR SYSTEM TEST CHECKS GOOD.
